Communications in Mathematical Physics

Instability of closed spaces in general relativity

Dieter R. Brill and Stanley Deser

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 32, Number 4 (1973), 291-304.

Dates
First available: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103859178

Mathematical Reviews number (MathSciNet)
MR0329548

Zentralblatt MATH identifier
0263.53042

Subjects
Primary: 83.53

Citation

Brill, Dieter R.; Deser, Stanley. Instability of closed spaces in general relativity. Communications in Mathematical Physics 32 (1973), no. 4, 291--304. http://projecteuclid.org/euclid.cmp/1103859178.


Export citation